RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2008, Volume 8, Number 1, Pages 46–95 (Mi dvmg39)  

This article is cited in 2 scientific papers (total in 2 papers)

Selected problems of geometrical theory of functions and potential theory

V. N. Dubinin, D. B. Karp, V. A. Shlyk

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: This paper represents a short survey of the key results in geometric function theory and related problems in special functions and potential theory obtained in the laboratory of mathematical analysis of the Institute of Applied Mathematics of the Far Eastern Branch of the Russian Academy of Sciences during the last seventeen years.

Key words: moduli of curve families, reduced moduli, capacities of condensers, symmetrization, polarization, dissymmetrization, analytic functions, distortion theorems, extremal partitions, Robin function, logarithmic capacity, polynomials, rational functions, generalized hypergeometric function, Appell function.

Full text: PDF file (478 kB)
References: PDF file   HTML file
UDC: 517.53, 517.54, 517.57, 517.58, 517.956.224
MSC: Primary 30C10; Secondary 30C15 30C25 30C75 30C80 31A15 31B15 33C20 33C45 33
Received: 25.11.2008

Citation: V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Selected problems of geometrical theory of functions and potential theory”, Dal'nevost. Mat. Zh., 8:1 (2008), 46–95

Citation in format AMSBIB
\Bibitem{DubKarShl08}
\by V.~N.~Dubinin, D.~B.~Karp, V.~A.~Shlyk
\paper Selected problems of geometrical theory of functions and potential theory
\jour Dal'nevost. Mat. Zh.
\yr 2008
\vol 8
\issue 1
\pages 46--95
\mathnet{http://mi.mathnet.ru/dvmg39}
\elib{http://elibrary.ru/item.asp?id=15484767}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg39
  • http://mi.mathnet.ru/eng/dvmg/v8/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi  elib
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Дальневосточный математический журнал
    Number of views:
    This page:370
    Full text:181
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019